At this time, it is not known whether it is possible to take an overdose of lecithin. Symptoms of an overdose (if they do occur) could include abdominal pain, diarrhea, and nausea, to name a few. Just as it is not known exactly what to expect from a lecithin overdose, it is also not known how to best treat an overdose. Therefore, treatment will involve supportive care.
What symptoms can a lecithin overdose cause? Is it even possible to take too much lecithin? It is not known exactly what to expect from consuming too much lecithin, but it is likely that the effects of an overdose will vary, depending on the source of the lecithin (through supplements or through food) and the dosage.
If you think you may be experiencing problems due to taking too much lecithin, seek medical attention immediately.
What Are the Symptoms?It is not known exactly what to expect from a lecithin overdose (or even if an overdose is possible). It is reasonable to expect that taking a lecithin overdose could cause any of the usual lecithin side effects, such as diarrhea, nausea, or abdominal pain or fullness. Overdose symptoms from any inactive ingredients (or other active ingredients) in the particular lecithin product may also occur. It is possible that overdose symptoms that are not currently known may occur (or that no symptoms may occur at all). Very little is known about the effects of a lecithin overdose.
It is not known how to best treat a lecithin overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For instance, if an overdose caused dehydration due to severe diarrhea, IV fluids may be necessary.
It is important that you seek medical attention immediately if you believe that you may have overdosed on lecithin.